# SDR ARWAA0010718

- Difficulty date: July 22, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 74,423 hours, 24,660 cycles
- Engine: Pwa JT3D7
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 4771392501
- Condition: Broken
- Location: Rt Mlg Actuator
- Part time: 3,662 hours, 1,432 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE TAKEOFF OUT OF MIAMI, GEAR NOT LATCHED LIGHT ILLUMINATES WITH GEAR IN UP POSITION.  ABNORMAL CHECKLIST PERFORMED.  LANDED WITHOUT INCIDENT.  OVERWEIGHT LANDING WEIGHT INSPECTION COMPLETED.  UPON INSPECTION OF THE AIRCRAFT, THE RIGHT HAND MAIN GEAR ACTUATOR RETRACT PIN WAS FOUND BROKEN.  REMOVED AND REPLACED RETRACT PIN WITH NEW PART (SN-AGA349).  ALL WORK ACCOMPLISHED IAW MFG RECOMMENDED PROCEDURES.  OPERATIONAL AND FUNCTIONAL CHECKS COMPLETED, AND FOUND SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
